MathSciNet Relay Station
MathSciNet bibliographic data
MR2480265 12F20 (11R32 12F12)
Kang, Ming-Chang; Plans, Bernat Reduction theorems for Noether's problem. Proc. Amer. Math. Soc. 137 (2009), no. 6, 1867–1874.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement